# SDR UPS08M52163

- Difficulty date: April 18, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN, CORROSION ON SEAT TRACK CROWN AND CHANNEL AT STA 1761 - 1781 X=-27.5.  CORROSION ON AFFECTED AREA REMOVED.  MAT'L THK: 0.145 INCH (CROWN), MAT'L REMOVED 0.030 INCH (STA1767), MAT'L REMAINING: 0.115 INCH, FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK AT STA1731 X=-27.5 TRIM OUT.  HFEC INSP C/O ON TRIM OUT AREA, FOUND  ON CRACK EVIDENT.  NEW SEAT TRACK AND 01 EA SPLICE HAT SECT REWORKED.  ONE SPLICE PLATE FAB, NEW SEAT TRACK AND REPAIR PARTS INSTALLED PER SRM 53-70-00F1 VIR 35.
